# SDR DXTA2015022005984

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N658QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605665
- Aircraft time: 7,252 hours, 5,658 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: S3100286
- Part serial: 06083630
- Condition: Failed
- Location: Cockpit
- Part time: 4,243 hours, 3,293 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU WAS STARTED & ELECTRICAL POWER WAS APPLIED TO ALL SYSTEMS.  AFTER ABOUT 15 MINUTES AN ELECTRICAL BURNING ODOR WAS NOTED FOLLOWED BY SMOKE, A BLANK PFD 2 & ILLUMINATION OF THE PFD 2 FAIL LIGHT.  REMOVED NR 2 PFD & VERIFIED BURNING ODOR IS COMING FROM UNIT.  INSTALLED NEW PDF.  OPS CHECKED GOOD IAW MM 34-26-00.
